# SDR PCSA2013122601

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 57,832 hours, 35,252 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021159
- Part serial: R00497
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LG LEVER WOULD NOT GO PAST OFF TO UP POSITION.  GEAR WOULD NOT COME UP.
